# SDR C2XA11SH107

- Difficulty date: July 28, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N15986
- Make and model: Emb EMB-145LR
- Aircraft serial: 145254
- Aircraft time: 27,184 hours, 20,386 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Unknown
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

A/C N15986 FLIGHT NUMBER 2038 FROM EWR HAD GRINDING NOISE COMING FROM NOSE LANDING GEAR DURING TAXI, MINOR VARIATIONS IN STEERING, NOSE WHEEL OFF ABOUT 12 DEGREES FROM CENTER WHEN TILLER IS IN NEUTRAL POSITION.  MAINTENANCE REMOVED NOSE LANDING GEAR ASSY AND RE-SHIMMED LANDING GEAR LEG THEN REPLACED NOSE LANDING GEAR ASSY IAW EMB-145 AMM 32-20-01.  RE-CHECKED NOSE WHEEL ALIGNMENT IAW EMB-145 AMM 32-50-00, ALIGNMENT GOOD.  PERFORMED OPERATIONAL CHECK AND TAXI CHECK IAW EMB-145 AMM 32-50-00, OPERATIONAL CHECK GOOD.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
